# SDR ASOA05626

- Difficulty date: July 23, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE AFT FLOOR SUPPORT ANGLES FS 280 BETWEEN LBL 9 AND RBL 9 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE CORRODED FLOOR SUPPORT ANGLE IAW EO.  (K)
